MathSciNet Relay Station
MathSciNet bibliographic data
MR2225237 (2006k:82142) 82C70
Yong, Zhang; Benson, David A.; Meerschaert, Mark M.; Scheffler, Hans-Peter On using random walks to solve the space-fractional advection-dispersion equations. J. Stat. Phys. 123 (2006), no. 1, 89–110.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement